# SDR ASAA1058511

- Difficulty date: November 16, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 12,047 hours, 3,672 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Part number: 7588429101
- Condition: Faulty
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 IDG DPI IS EXTENDED.  INSPECTED PER MM 24 11 41 200 801 & REPLACED OIL & IDG FILTERS REF T/C 78424000.  RESET DPI CB F9 CLOSED OPS & LEAK CHECK GOOD OK FOR SERVICE.
